# SDR WRLA2009089

- Difficulty date: March 30, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CRACK ON NR 1 ENG PYLON INTERNAL WEB CRACK AT STA 300 (REF GET N/R U05024).  REPAIRED THIS CRACKED AREA PER MD-11 SRM 57-00-01 VOL 1 FIG 10 REV 40 AND JOB CARD ATTACH SHEET 079586.  JOB COMPLETED AND CONDITION CHECK NORMAL.
